Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mew175

Member
  • Total Reviews

    0
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mew175

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello! So I have a question for anyone who may know this experience and have an idea of why it's happening. I had bad acne for a while and I went on Yaz birth control about a year ago, and it cleared my skin SO MUCH!! I haven't changed a single part of my regimen, but I'm suddenly (over the past 2 weeks or so) breaking out all over my right cheek, and only on my right cheek. Everywhere else on my face is pretty much clear, but my right cheek is covered in cysts and pustules. I'm so unhappy! I re
  2. So I’ve been taking a generic form of yaz birth control continuously (meaning I take only active pills to not get a period) for a few months, and my skin has been unbelievably clear after a long struggle. Recently I had to take an antibiotic for a UTI. The antibiotic interfered with my birth control and decreased its effectiveness, which I knew because I started bleeding and continued to bleed for almost a week and half. This was about three weeks ago. Since the antibiotic and the bleeding, I h
  3. mew175

    Skipping Placebo Pills on Yaz

    I was told by a doctor that skipping placebo pills was safe, especially if I didn't want to change the bc I was on because I was liking its effects. I don't want to change my prescription, since I generally like it and haven't been on it for even a year yet. I did not end up getting a period, it skipped successfully. Do you think that's part of the problem? Also, the pill I'm on prevents mid-cycle ovulation anyway! I'm not sure if that changes anything but i thought should mention. Thank you!
  4. So I've been on yaz for about 7 months now and it has helped my skin A LOT. But, especially in the past few months, I've noticed that I still get pretty significant hormonal breakouts, starting about week before my period and lasting even until a week after it ends. Knowing this, I thought I would try "skipping" the placebo pills, so that once I finished one pack of active pills I would go right into the next pack of active pills, thus skipping my period and hopefully the hormonal acne. After d
  5. So I just finished my first pack of Yaz, and though I've of course spent hours reading about peoples' struggles with the initial breakout, I just wanted some advice. I had a horrible, debilitating full-face acne breakout over the past summer, and by some miracle managed to clear it up to just some significant residual scarring and a few whiteheads here and there in a few months with the help of a low dose of doxycycline and tazorac. Then, as a few more months passed, I was starting to notice som
×